African Diaspora Journal of Mathematics

On Commutativity of Prime Γ-Rings with $θ$-Derivations

Shuliang Huang and Nadeem ur Rehman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $M$ be a prime $\Gamma-$ring, $I$ a nonzero ideal, $\theta$ an automorphism and $d$ a $\theta-$derivation of $M$. In this article we have proved the following result: (1) If $d([x,y]_{\alpha})=\pm([x,y]_{\alpha})$ or $d((x\circ y)_{\alpha})=\pm((x\circ y)_{\alpha})$ for $x, y\in I; \alpha\in \Gamma$, then $M$ is commutative. (2) Under the hypothesis $d\theta=\theta d$ and $Char M\neq2$, if $(d(x)\circ d(y))_{\alpha}=0$ or $[d(x),d(y)]_{\alpha}=0$ for all $x, y\in I;\alpha\in \Gamma$, then $M$ is commutative. (3) If $d$ acts as a homomorphism or an anti-homomorphism on $I$, then $d=0$ or $M$ is commutative. Moreover, an example is given to demonstrate that the primeness imposed on the hypothesis of the various results is essential.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 20, Number 2 (2017), 39-44.

Dates
First available in Project Euclid: 17 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1494986434

Mathematical Reviews number (MathSciNet)
MR3645765

Subjects
Primary: 16N60: Prime and semiprime rings [See also 16D60, 16U10] 16U80: Generalizations of commutativity 16W25: Derivations, actions of Lie algebras

Keywords
commutativity prime Γ−rings $θ$−derivations

Citation

Huang, Shuliang; Rehman, Nadeem ur. On Commutativity of Prime Γ-Rings with $θ$-Derivations. Afr. Diaspora J. Math. (N.S.) 20 (2017), no. 2, 39--44. https://projecteuclid.org/euclid.adjm/1494986434


Export citation